# SDR AALA20002122

- Difficulty date: December 20, 2000
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N1472B
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11514
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: QACF100
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

SAT - FLT 1366 - EN ROUTE DFW-SAT AT GATE, SHORTLY AFTER STARTING ENGINES, CABIN FILLED WITH SMOKE.  SHUT DOWN ENGINES.  PLACARDED APU INOPERATIVE.  (M)
